Ask The Doctor > Questions & Answers > Have Sciatica and Can’t have an Orgasm

Have Sciatica and Can’t have an Orgasm

Patient: Im taking gabapentin for sciatica, and the problem is i can’t have an orgasm, me and my husband have a very good sex life, and i want to know if the pills are to blame or the sciatica

 

 

Doctor: Female sexual dysfunction is a difficult subject and usually goes undiagnosed. I gather form your question that you have a normal sexual desire but the only problem is that it’s difficult in attaining an orgasm. This is could be due to either a sexual arousal disorder or an orgasmic disorder.There are a lot of conditions that could cause these problems. Estrogen or testosterone insufficiency, thyroid disease, diabetes, spinal cord damage and prolapsed uterus or fibroids may all cause sexual dysfunction.You have also mentioned that you are on gabapentin, tramadol and naproxen. Out of these, Tramadol is the drug that could likely cause decreased libido. Constant pain from the sciatica may also be a contibuting factor.You may try to stop using tramadol and see if it helps. It may also help to have an honest discussion with your partner to clarify any fear and anxiety.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment